# SDR ASOA20120121005

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 31,347 hours, 23,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M390293224848719
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE LAST AISLE PATH EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  MX REPAIRED THE EMERGENCY LIGHT STRIP CONNECTOR.  OPS CHECKS WERE GOOD.
